# SDR GAIA04101

- Difficulty date: September 10, 2004
- Submitted: November 19, 2004
- Operation: Air carrier
- Aircraft: N180AX
- Make and model: Boeing 727222
- Aircraft serial: 20041
- Engine: Pwa JT8D7B
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Airstair
- Component: Web, Boeing, B727222
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION FOUND AFT STAIR LT WEB LIGHTNING HOLES CRACKED BS 1243, WL172.  REF FASI NR 86369, STOP DRILLED CRACK IAW SRM 51-10-1 AND INSTALLED DOUBLER REPAIR IAW SRM 51-40-2, FIG 1.
